# SDR ASOA2015081013609

- Difficulty date: August 10, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 26,238 hours, 24,746 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL UPPER ANGLE HAS PITTED CORROSION.  REMOVED UNSERVICEABLE DOOR SILL ASSY IAW SRM 51-42-06, 51-42-21, 51-42-13. INSTALLED DOOR SILL ASSEMBLY WHICH INCLUDES ANGLE 601R38303-105, ITEM 3 AND ANGLE 601R38303-253, ITEM 4 IAW SRM 51-42-06, 51-42-21, 51-42-15, 51-42-36.  UPON FURTHER INVESTIGATING SILL ANGLE, PN 601R38303-105 IS NOT CORRODED.  SILL ANGLE REQUIRES INSTALL. REINSTALLED SILL ANGLE PN 601R38303-105, COMMON TO ANGLE 601R38303-253 IAW SRM 51-42-06 AND 51-42-13.  ANGLE 601R38303-253 DRILLED AND NEEDS TO BE INSTALLED IAW SRM 51-40-11.  TORQUED & SAFETIED LOWER DOCK FITTINGS & INSTALLED STEP PLATE IAW 25-33-01-400-802.  ADJUSTMENT CHECK GOOD IAW 52-41-00-820-801.
